Over 16,164,104 people are on fubar. What are you waiting for?
By VIRGINIA WHEELER Published: Today SEX-STARVED John Pettigrew took too many Viagras — and now lives his life in a constant "blue movie". Plumber John, 58, sees everything in shades of blue after the sex pills damaged his vision. The dad of two said: "I admit I ignored the advice on the packet — I was having too much fun — but I’d give up all the sex in the world to be able to see a red letterbox again." Divorced John turned to Viagra when he had trouble rising to the occasion after a year without sex. He topped up his GP’s prescription with pills bought over the internet. He said: "I didn’t have any side-effects, so I didn’t see any harm in increasing the dose. But I have been seeing the world in blue for more than a fortnight now and it’s doing my head in." John, from Brighton, East Sussex, is now having tests to see if the damage is permanent. He added: "At least I’m a Chelsea fan." Makers Pfizer say some men may experience a blue tint to their sight after taking Viagra, and warns users not to exceed the recommended dose. Source: http://www.thesun.co.uk/sol/homepage/news/article848903.ece
last post
13 years ago
posts
1
views
196
can view
everyone
can comment
everyone
atom/rss
official fubar blogs
 5 years ago
fubar news by babyjesus  
 9 years ago
Scrapper Kustom's Offic... by SCRAPPER  
 10 years ago
fubar.com ideas! by babyjesus  
 7 years ago
fubar'd Official Wishli... by SCRAPPER  
 8 years ago
Word of Esix by esixfiddy  

discover blogs on fubar

blog.php' rendered in 0.1289 seconds on machine '210'.